RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 373–377 (Mi mz8152)  

This article is cited in 1 scientific paper (total in 1 paper)

Logarithms of moduli of inversible elements of a Banach algebra

B. T. Batikyan

Mathematics Institute, Academy of Sciences of the Armenian SSR

Abstract: The isomorphism of a separable Banach algebra of continuous functions with $C(X)$ is deduced from the properties of the set of logarithms of moduli of invertible elements of the algebra.

Full text: PDF file (422 kB)

English version:
Mathematical Notes, 1978, 23:3, 203–205

Bibliographic databases:

UDC: 517.5
Received: 17.12.1976

Citation: B. T. Batikyan, “Logarithms of moduli of inversible elements of a Banach algebra”, Mat. Zametki, 23:3 (1978), 373–377; Math. Notes, 23:3 (1978), 203–205

Citation in format AMSBIB
\Bibitem{Bat78}
\by B.~T.~Batikyan
\paper Logarithms of moduli of inversible elements of a~Banach algebra
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 373--377
\mathnet{http://mi.mathnet.ru/mz8152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473840}
\zmath{https://zbmath.org/?q=an:0403.46043|0394.46046}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 203--205
\crossref{https://doi.org/10.1007/BF01651432}


Linking options:
  • http://mi.mathnet.ru/eng/mz8152
  • http://mi.mathnet.ru/eng/mz/v23/i3/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Gorin, “On the research of G. E. Shilov in the theory of commutative Banach algebras and their subsequent development”, Russian Math. Surveys, 33:4 (1978), 193–217  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020